Tinnitus and Paresthesia (Pins and Needles) — Vitamin B6 Toxicity or COVID-19 Vaccine?

Discussion in 'Support' started by Greg9840, Oct 5, 2021.

    1. Greg9840

      Greg9840 Member

      Tinnitus Since:
      06/2021
      Cause of Tinnitus:
      Not sure, possibly vitamin B6 toxicity or covid vaccine.
      I had been taking a lot of dietary supplements under a doctor's supervision for the treatment of depression and anxiety that I've been dealing with for 30 years. Included in those vitamins was 300 mg/day of vitamin B6 (100 mg of pyridoxine and 200 mg of P5P per day). I got my second Pfizer COVID-19 vaccine shot on April 15th and I noticed peripheral neuropathy (pins and needles over most of my body, mainly hands and feet) starting around 5 weeks after that, and I noticed tinnitus in my left ear starting within a few days after that. At that point, I had been taking high doses of vitamin B6 for 8 months. The doctor prescribing the vitamins told me to stop taking the B6 and the symptoms should go away if B6 was the cause. I stopped the B6 and the neuropathy seemed to mostly go away within a day, but then it came back a couple of days later.

      I’ve been off of B6 for 4 months and I still have the neuropathy and the tinnitus in my left ear. The neuropathy fluctuates in intensity, with some days it being almost non-existent. But it always comes back. The tinnitus has been more steady. It’s not very bad – I only hear it in quiet rooms. I know it could be a lot worse based on reading what other people in this forum are dealing with. The doctor told me he does not believe it’s likely that B6 was the cause of my symptoms because, he says, the symptoms typically disappear within a few days of stopping B6. He also said it’s not the typical pattern for peripheral neuropathy to develop 8 months after starting B6. He said it generally starts much sooner, within days or weeks. Not 8 months later. So, at this point, I’m really upset because I’m having these symptoms and I don’t know the cause. I’m afraid of the idea of getting a COVID-19 booster shot because I worry that I had a rare autoimmune reaction. I consulted with a neurologist who said he felt that symptoms appearing 5 weeks after the second shot are unlikely to be caused by the vaccine. He thinks the time delay was too long. He ordered a brain MRI for me (mainly to check for a tumor causing the tinnitus) and the MRI report said there is nothing wrong.

      So I’m left wondering maybe it was vitamin B6 toxicity that caused this despite the fact that my doctor told me he thought it was extremely unlikely, or maybe it was the Pfizer COVID-19 vaccine despite the neurologist telling me that is extremely unlikely. I’m just really distraught because I’m off all of my dietary supplements at this point and they were really helping my depression and anxiety. So I’m really upset about the neuropathy and tinnitus and my mood is extra bad from coming off of the supplements. I’m now afraid of supplements in addition to being afraid of the COVID-19 vaccine.

      I have no idea what I should do next. How do I get to the bottom of this? And how can I get symptom improvement? Any help would be deeply appreciated!
       
    2. LaMarge
      Wishful

      LaMarge Member

      Tinnitus Since:
      5/2021
      Cause of Tinnitus:
      2nd Pfizer Vaccine
      Hi.
      I started to experience tinnitus in both ears about 2 wks post 2nd pfizer shot. I too was on a high b complex dose but I actually started to experience the tinnitus after I stopped it due to heart flutters. It is really difficult to say... I've had tinnitus before after a head cold but it cleared (approx 12yrs ago) and here it is again. It's difficult to say because I also clench my jaw a lot.
       
Loading...

Share This Page